Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Study on the Permutation Circulation-Type Vehicle Routing
Mingzhe LUGuiyan HUHiroshi KISE
Author information

2003 Volume 16 Issue 9 Pages 433-438


This paper discusses a vehicle routing problem for a permutation circulation-type vehicle routing system. In the system, several stages are located along by a single loop, and a fleet of vehicles travel on the loop unidirectionally and repeatedly. Traveling on the loop, each vehicle receives an object from the loading stage and then carries it to a certain processing stage, or receives an object from a certain processing stage and then carries it to the unloading stage per a turnaround. No passing is allowed for the vehicles on the loop. This paper proposes a heuristic algorithm for operating the system, which intends to reduce interferences between the vehicles. This paper also gives the numerical results with respect to the performance measures of the system such as the mean travel time of vehicles and the throughput of the system.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Next article